# SDR WVER2016062736802

- Difficulty date: June 27, 2016
- Submitted: June 27, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 32,830 hours, 23,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-036, CORROSION WAS FOUND ON THE FS 693.0 BULKHEAD CAP ANGLE AT BL 0.00.
